# SDR A6WA2017061945060

- Difficulty date: June 19, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 34,040 hours, 33,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE INSPECTION, CREW REPORTED EMERGENCY LIGHTS ON FLOOR TRACK RIGHT SIDE ROWS 2-6 DID NOT WORK.  ALSO LEFT OVERWING EXIT LOWER EMERGENCY SIGN NOT ILLUMINATING.  INSPECTED CONNECTIONS ON EMERGENCY FLOOR TRACK LIGHTS, NO DEFECTS FOUND. ALLOWED LIGHTS TO CHARGE FOR 15 MINUTES, NO FIX. SUSPECT BATTERY 2 FAILURE.
